# SDR UF6A990551

- Difficulty date: May 15, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N857AW
- Make and model: Bag ATP
- Aircraft serial: 2034
- System (JASC): 5754 · Leading Edge Devices
- Part: Hinge
- Part number: BAEREFJ8724
- Condition: Cracked
- Location: Lt Le Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SBN - HINGE ON LEFT INBOARD LEADING EDGE IS WORN.  MAINTENANCE REMOVED AND REPLACED HINGE.  (M)
